hrcak mascot   Srce   HID

Acta clinica Croatica, Vol.52. No.3. Rujan 2013.

Ostalo

Stevens-Johnson Syndrome: Report on a Case with a Strange Complaint of Allergy to Bus

Iraj Mohammadzadeh
Mojdeh Khaledi
Nima Rezaei

Puni tekst: engleski, pdf (111 KB) str. 391-393 preuzimanja: 483* citiraj
APA 6th Edition
Mohammadzadeh, I., Khaledi, M. i Rezaei, N. (2013). Stevens-Johnson Syndrome: Report on a Case with a Strange Complaint of Allergy to Bus. Acta clinica Croatica, 52. (3.), 391-393. Preuzeto s https://hrcak.srce.hr/116900
MLA 8th Edition
Mohammadzadeh, Iraj, et al. "Stevens-Johnson Syndrome: Report on a Case with a Strange Complaint of Allergy to Bus." Acta clinica Croatica, vol. 52., br. 3., 2013, str. 391-393. https://hrcak.srce.hr/116900. Citirano 22.08.2018.
Chicago 17th Edition
Mohammadzadeh, Iraj, Mojdeh Khaledi i Nima Rezaei. "Stevens-Johnson Syndrome: Report on a Case with a Strange Complaint of Allergy to Bus." Acta clinica Croatica 52., br. 3. (2013): 391-393. https://hrcak.srce.hr/116900
Harvard
Mohammadzadeh, I., Khaledi, M., i Rezaei, N. (2013). 'Stevens-Johnson Syndrome: Report on a Case with a Strange Complaint of Allergy to Bus', Acta clinica Croatica, 52.(3.), str. 391-393. Preuzeto s: https://hrcak.srce.hr/116900 (Datum pristupa: 22.08.2018.)
Vancouver
Mohammadzadeh I, Khaledi M, Rezaei N. Stevens-Johnson Syndrome: Report on a Case with a Strange Complaint of Allergy to Bus. Acta clinica Croatica [Internet]. 01.09.2013. [pristupljeno 22.08.2018.];52.(3.):391-393. Dostupno na: https://hrcak.srce.hr/116900
IEEE
I. Mohammadzadeh, M. Khaledi i N. Rezaei, "Stevens-Johnson Syndrome: Report on a Case with a Strange Complaint of Allergy to Bus", Acta clinica Croatica, vol.52., br. 3., str. 391-393, Kolovoz 2018. [Online]. Dostupno na: https://hrcak.srce.hr/116900. [Citirano: 22.08.2018.]

Sažetak
Stevens-Johnson syndrome is an uncommon inflammatory skin disorder in which immune mechanisms, cytotoxic reactions, and delayed hypersensitivity seem to be involved. Herein, an unusual case with strange complaint of “bus allergy” is presented, suffering from severe generalized itching and skin lesions, followed by ulcers in his mouth and genitalia. The diagnosis of Stevens-Johnson syndrome was made and appropriate treatment was advised. However, detailed medical history revealed a completely different cause of his allergic reactions, as he had occasionally used dimenhydrinate because of motion sickness in his history. Therefore, adverse drug reaction to dimenhydrinate was considered as the main underlying cause of the disease. In conclusion, thorough medical history should be taken to make a definitive diagnosis and identify the underlying disease, since accurate diagnosis and appropriate treatment can prevent further complications.

Ključne riječi
Hypersensitivity – drug effects; Drug toxicity; Stevens-Johnson syndrome

Hrčak ID: 116900

URI
https://hrcak.srce.hr/116900

[hrvatski]

Posjeta: 932 *